MAUDE Adverse Event Report: BECTON DICKINSON NEEDLE 30X1 RB; NEEDLE, HYPODERMIC, SINGLE LUMEN

BECTON DICKINSON NEEDLE 30X1 RB; NEEDLE, HYPODERMIC, SINGLE LUMEN
Catalog Number 305128
Medical Device Problem Code Complete Blockage (1094)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/18/2024
Type of Reportable Event Malfunction
Event or Problem Description
Material#: 305128 batch number#: 3024960 it was reported by customer that when injecting lidocaine for local anesthesia in preparation for a mohs repair on a patient however had 2 needles plugged and unable to push out any lidocaine.Verbatim#: dr.X was injecting lidocaine for local anesthesia in preparation for a mohs repair on a patient however had 2 needles plugged and unable to push out any lidocaine.The 2 needles were from the same lot batch: bd precision glide needle 30 g 1 inch needle lot #3024960.The defected needles were placed in the sharps bin.New needles from the same lot batch were placed on the syringe and worked well.
 
Additional Manufacturer Narrative
Initial mdr submission.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.
 
Additional Manufacturer Narrative
(b)(4) follow up.A device history record review was completed by our quality engineer team for provided material number 305128 and lot number 3024960.The review did not reveal any detected abnormalities during the production process that could have contributed to this defect and all quality tests were found to be within specification.As a sample was unavailable for return, a thorough sample investigation could not be completed.Based on the investigation results, an exact cause for this incident could not be identified.Should you again experience any problems with our product we would appreciate the opportunity to conduct a thorough analysis.There are quality controls currently in place to detect this type of defect during the production process.Further action has not been determined necessary at this time.
 
Event or Problem Description
No additional information received.

Brand Name
NEEDLE 30X1 RB
Common Device Name
NEEDLE, HYPODERMIC, SINGLE LUMEN
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BD MEDICAL (BD WEST) MEDICAL SURGICAL
1852 10th avenue
columbus NE 68601
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key20771008
Report Number1911916-2024-00845
Device Sequence Number20834165
Product Code FMI
UDI-Device Identifier30382903051282
UDI-Public(01)30382903051282(11)230124(17)280430(10)3024960
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K021475
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/28/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number305128
Device Lot Number3024960
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/18/2024
Supplement Date Received by Manufacturer11/28/2024
Initial Report FDA Received Date11/25/2024
Supplement Report FDA Received Date12/06/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/24/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown